Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Graded decomposition matrices of $v$-Schur algebras via Jantzen filtration
HTML articles powered by AMS MathViewer

by Peng Shan PDF
Represent. Theory 16 (2012), 212-269 Request permission


We prove that certain parabolic Kazhdan-Lusztig polynomials calculate the graded decomposition matrices of $v$-Schur algebras given by the Jantzen filtration of Weyl modules, confirming a conjecture of Leclerc and Thibon.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G43
  • Retrieve articles in all journals with MSC (2010): 20G43
Additional Information
  • Peng Shan
  • Affiliation: Département de Mathématiques, Université Paris 7, 175 rue du Chevaleret, F-75013 Paris, France
  • Email:
  • Received by editor(s): March 27, 2011
  • Published electronically: April 30, 2012
  • © Copyright 2012 American Mathematical Society
  • Journal: Represent. Theory 16 (2012), 212-269
  • MSC (2010): Primary 20G43
  • DOI:
  • MathSciNet review: 2915315